MathSciNet Relay Station
MathSciNet bibliographic data
MR2141332 60B12 (46N30 60F05)
Račkauskas, A.; Suquet, C. Central limit theorems in Hölder topologies for Banach space valued random fields. Teor. Veroyatn. Primen. 49 (2004), no. 1, 109--125; translation in Theory Probab. Appl. 49 (2004), no. 1, 77–92
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement